MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM

CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM
Catalog Number 8618910
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On 25-mar-2024, carestream health (csh) was informed of an incident related to the drx-revolution plus mobile x-ray system.The unit sparked when plugging the unit into the wall resulting in the tech to be shocked.The state of injury is unknown.No patient involvement.The investigation is ongoing.
 
Additional Manufacturer Narrative
Csh investigation is currently in progress.Submitting an initial report as there are currently insufficient facts available to make a reportability decision and at least 28 days has elapsed.Csh will submit a follow up with investigation update/findings within 30 days.
 
Additional Manufacturer Narrative
Carestream health inc.(csh) has investigated this issue and root cause was unable to be confirmed; however, it was determined that the most likely reason for this to occur could be copper enamel failure in the ac isolation transformer resulting from voltage surges related to geographic location or direct lightning striking the power system.Per the customer, this resulted in the tech to be shocked; however, per the investigation the described shock was unable to be confirmed.Carestream has been unable to obtain additional details regarding the status of the alleged technician's injury.The customer site was informed of the findings and csh recommended to install surge protection for the hospital system to protect all the different types of medical devices and systems in use.The drx-revolution system was evaluated, and it was confirmed that it was functioning as designed and intended.There are no further actions to be taken by carestream health inc.Related to this issue.The risk has been mitigated as far as possible.Carestream has completed this investigation.
 
Event or Problem Description
On (b)(6) 2024, carestream health (csh) was informed of an incident related to the drx-revolution plus mobile x-ray system.The unit sparked when plugging the unit into the wall resulting in the tech to be shocked.The state of injury is unknown.No patient involvement.The investigation is ongoing.

Brand Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Common Device Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
Manufacturer (Section G)
CARESTREAM HEALTH INC.
1049 ridge road west
rochester NY 14615
Manufacturer Contact
alejandra benitez
150 verona street
rochester, NY 14608
5856278533
MDR Report Key19180541
Report Number1317307-2024-00004
Device Sequence Number17962014
Product Code IZL
UDI-Device Identifier60889978618897
UDI-Public(01)60889978618897
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8618910
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown